Skoči na glavni sadržaj

Mathematical Communications , Vol. 26 No. 1, 2021.

  • Datum izdavanja: 10.03.2021.
  • Objavljen na Hrčku: 26.08.2021.

Sadržaj

Puni tekst

Ties in Worst-Case Analysis of the Euclidean Algorithm (str. 9-20)

Brian Hopkins, Aram Tangboonduangjit
Izvorni znanstveni članak


On mappings that preserve Fermat-Torricelli points (str. 21-27)

Oğuzhan Demirel
Izvorni znanstveni članak


Smooth cohomology of \(C^*-algebras\) (str. 29-40)

Masoud Amini, Ahmad Shirinkalam
Izvorni znanstveni članak


Higher order numerical method for a semilinear system of singularly perturbed differential equations (str. 41-52)

Manikandan Mariappan, Ayyadurai Tamilselvan
Izvorni znanstveni članak


Limit theorems for a jump-diffusion model with Hawkes jumps (str. 53-67)

Youngsoo Seol
Izvorni znanstveni članak


Negative definite functions on the infinite dimensional special linear group (str. 69-76)

Marouane Rabaoui
Izvorni znanstveni članak


Stochastic Models With Mixtures of Tempered Stable Subordinators (str. 77-99)

Neha Gupta, Arun Kumar, Nikolai Leonenko
Izvorni znanstveni članak


Explicit forms for three integrals in Wand et al. (str. 101-105)

Tibor Pogany, Saralees Nadarajah
Izvorni znanstveni članak


Posjeta: 6.708 *